MathSciNet Relay Station
MathSciNet bibliographic data
MR2769340 14C15 (14C30 14L15)
Mazzari, Nicola Cohomological dimension of Laumon 1-motives up to isogenies. J. Théor. Nombres Bordeaux 22 (2010), no. 3, 719–726.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement